# SDR DALA2017041303000

- Difficulty date: April 6, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 237-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OTBD CUSP WEB HAS CORROSION FROM BS 237 -- 256. BLENDED THE DAMAGE IAW  SRM 53-00-00-1A.  FABRICATED A REPAIR DOUBLER AND INSTALLED IAW  SRM 53-0055-2R-4.
